Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sur les opérateurs de Dunford-Pettis positifs qui sont faiblement compacts


Authors: Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula
Journal: Proc. Amer. Math. Soc. 134 (2006), 1161-1165
MSC (2000): Primary 46B40, 47H07
Published electronically: October 5, 2005
MathSciNet review: 2196052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nous donnons des conditions nécessaires et suffisantes pour que tout opérateur de Dunford-Pettis positif sur un treillis de Banach, soit faiblement compact et nous déduisons quelques conséquences.


\begin{abs}We give necessary and sufficient conditions so that every positive Du... ...n a Banach lattice be weakly compact, and we deduce some consequences. \end{abs}


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B40, 47H07

Retrieve articles in all journals with MSC (2000): 46B40, 47H07


Additional Information

Belmesnaoui Aqzzouz
Affiliation: Université ibn Tofail, Faculté des Sciences, Département de Mathématiques, Equipe d’analyse Fonctionnelle, B.P. 133, Kenitra, Morocco
Email: baqzzouz@hotmail.com

Redouane Nouira
Affiliation: Université ibn Tofail, Faculté des Sciences, Département de Mathématiques, Equipe d’analyse Fonctionnelle, B.P. 133, Kenitra, Morocco

Larbi Zraoula
Affiliation: Université ibn Tofail, Faculté des Sciences, Département de Mathématiques, Equipe d’analyse Fonctionnelle, B.P. 133, Kenitra, Morocco

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08083-4
PII: S 0002-9939(05)08083-4
Received by editor(s): October 8, 2004
Received by editor(s) in revised form: November 10, 2004
Published electronically: October 5, 2005
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society